Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 44, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 13, 2019, 11:18 PM CDT for Kemper County, Mississippi. It was in force for 27 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2019, 11:18 PM CDT (04:18 UTC)
- Expired
- Apr 13, 2019, 11:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Kemper County, MS
The radar
The Columbus AFB radar (KGWX), 134 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 11:19 PM CDT | TORNADO | 4 Wsw Porterville, MS | THIS EF2 TORNADO STARTED ALONG FIRETOWER RD WEST OF US HIGHWAY 45 AND MOVED NORTHEAST, SNAPPING OR UPROOTING NUMEROUS TREES ALONG ITS TRACK. FALLING TREES AND BRANCHES CAUSED MINOR TO MODERATE DAMAGE OCCURRED TO SEVERAL MOBILE HOMES AND HUNTING CABINS, AND THE |
| Apr 13, 11:21 PM CDT | TSTM WND DMG | 4 Wsw Porterville, MS | NUMEROUS TREES SNAPPED. POSSIBLE TORNADO. |
| Apr 13, 11:23 PM CDT | TSTM WND DMG | 3 W Porterville, MS | STRUCTURAL DAMAGE SUSTAINED TO THE TIMBERVIEW LODGE AT 11705 FIRETOWER RD. POSSIBLE TORNADO. |
| Apr 13, 11:26 PM CDT | TSTM WND DMG | 2 Wnw Porterville, MS | SEVERAL TREES SNAPPED ALONG PORTERVILLE-TOWNSEND RD NEAR WEYER HOUSER RD. POSSIBLE TORNADO. |
| Apr 13, 11:28 PM CDT | TSTM WND DMG | Electric Mills, MS | TREES SNAPPED, WITH DAMAGE REPORTED TO MULTIPLE HUNTING CABINS ON DOUGLAS QUARTERS RD. POSSIBLE TORNADO. |
| Apr 13, 11:29 PM CDT | TSTM WND DMG | Electric Mills, MS | MULTIPLE MOBILE HOMES SUSTAINED MINOR DAMAGE ON RAMSEY ST. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 7:11 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 434 m²/s²
- 0-3 km storm-relative helicity
- 639 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted.
388
WFUS54 KJAN 140418
TORJAN
MSC069-140445-
/O.NEW.KJAN.TO.W.0044.190414T0418Z-190414T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1118 PM CDT SAT APR 13 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Eastern Kemper County in east central Mississippi...
* Until 1145 PM CDT.
* At 1118 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Porterville, or 7 miles northeast of
Meridian Station, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Electric Mills around 1125 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Scooba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3263 8838 3258 8846 3258 8860 3263 8868
3293 8850 3293 8835
TIME...MOT...LOC 0418Z 227DEG 52KT 3264 8855
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NF3 follow-up statements
615
WWUS54 KJAN 140424
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1124 PM CDT SAT APR 13 2019
MSC069-140445-
/O.CON.KJAN.TO.W.0044.000000T0000Z-190414T0445Z/
Kemper MS-
1124 PM CDT SAT APR 13 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EASTERN
KEMPER COUNTY...
At 1124 PM CDT, a confirmed tornado was located near Porterville, or
11 miles northeast of Meridian Station, moving northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Electric Mills around 1135 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Scooba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3263 8838 3258 8846 3258 8860 3263 8868
3293 8850 3293 8835
TIME...MOT...LOC 0424Z 213DEG 37KT 3269 8852
TORNADO...OBSERVED
HAIL...<.75IN
$$
NF665
WWUS54 KJAN 140427
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1127 PM CDT SAT APR 13 2019
MSC069-140445-
/O.CON.KJAN.TO.W.0044.000000T0000Z-190414T0445Z/
Kemper MS-
1127 PM CDT SAT APR 13 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EASTERN
KEMPER COUNTY...
At 1127 PM CDT, a confirmed large and extremely dangerous tornado was
located over Porterville, or 13 miles north of Lauderdale, moving
northeast at 45 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Electric Mills around 1135 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Scooba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3263 8838 3258 8846 3258 8860 3263 8868
3293 8850 3293 8835
TIME...MOT...LOC 0427Z 213DEG 41KT 3271 8850
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$
NF425
WWUS54 KJAN 140440
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1140 PM CDT SAT APR 13 2019
MSC069-140445-
/O.CON.KJAN.TO.W.0044.000000T0000Z-190414T0445Z/
Kemper MS-
1140 PM CDT SAT APR 13 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NORTHEASTERN KEMPER COUNTY...
At 1139 PM CDT, a confirmed large and extremely dangerous tornado was
located near Electric Mills, or 20 miles northwest of Livingston,
moving northeast at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Kemper County, including the following locations...
Scooba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3276 8837 3285 8855 3293 8850 3293 8835
TIME...MOT...LOC 0439Z 224DEG 45KT 3284 8838
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$
NFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 13, 9:23 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 13, 9:23 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
923 PM CDT Sat Apr 13 2019
...THE THREAT FOR SIGNIFICANT SEVERE WEATHER WILL CONTINUE TO
THROUGH MUCH OF THE NIGHT...
.UPDATE...
Updated for evening discussion.
&&
.DISCUSSION...
Primary severe convective area has shifted to along/east of the
I-55 corridor where ML CAPE of > 1500 j/kg is matching up with
effective SRH > 500 m2/s2 in best zone of ascent associated with
impressive split upper jet. The expected evolution going forward
is more straight forward with a cold front expected to move across
central/eastern MS and east of the forecast area before daybreak.
Will show a diminishing severe threat ending from west to east
overnight, but a signficant tornado threat will continue for at
least a few more hours over eastern MS. In addition, flash
flooding has been an issue and this will continue to be the case
as strong moisture convergence works in precipitable water air
approaching two inches. /EC/
Prior discussion below:
Through tonight: A powerful shortwave trough and associated cold
front moving from the southern plains into the lower MS Valley are
supporting a significant severe weather event over the ArkLaMiss
region. Prefrontal convection has been robust as it begins to
cross the Mississippi River and move into extreme western MS. The
warm sector environment in this area is characterized by an
extreme combination of instability and wind shear (ML CAPE up to
2500 J/KG and effective SRH > 400 m2/s2) that is supportive of
supercells and strong tornadoes. Expect the prefrontal convection
to gradually shift to the I-55 corridor by early evening, with
additional severe convection developing ahead of the cold front
that is approaching from the west. A broken linear convective
system will likely move across eastern MS late tonight with
straight-line wind damage becoming more of a concern vs strong
tornadoes. In addition heavy rainfall should become less of a
concern as the system becomes more progressive. One thing that is
of higher confidence is that the cold front should push east of
MS before daybreak. Primary points to be made here are that
threats remain about the same and updates going forward will be to
show a diminishing severe weather threat as the cold front pushes
across the area. /EC/
Sunday through Friday: As the upper trough lifts to the northeast
on Sunday morning, showers in cyclonic flow/cold advection will
affect the northern half of the CWA as the surface low lifts
away. A surface high quickly builds into the region on Monday and
upper ridging will set the stage for quiet weather for the first
half of the week. Temperatures will be near normal for this time
of year during this period - highs in the 70s/lower 80s and lows
near 50. Now, Monday morning will be a bit chilly with the surface
high developing over the area and temps will fall into the lower
40s, perhaps into the 30s in some sheltered locations.
The next weather-maker will come as another strong upper trough that
will move over the Central Plains on Wednesday. Being 5 days out,
the global models still differ a bit in solutions. The EMCWF still
has an open trough while the GFS has a deeper, closed low, both over
the same vicinity though. As the trough tracks eastward Wednesday
into Thursday, a frontal boundary will push through the ArkLaMiss.
Diffluent flow aloft will be conducive for intense vertical motion
and storm development over our region. In the warm sector of this
system, PWs will peak above 1.5 inches. At this time, the
instability and shear values appear to be conducive for another
potential round of severe storms. Will hold off of mentioning it in
the HWO at this time since there's so much going on in the short
term and we are still 5 days out with this system. Also, at this
time, it appears that the system will be progressive enough that
heavy rains and flash flooding shouldn't be much of an issue, but
depending on how the models continue to develop this system, that
will need to be re-evaluated. The model consensus has the system
exiting the area by Thursday night. The trough will push east and a
surface high builds into the region again. This appears to allow the
weather over the Easter weekend to be quiet and near normal.
Hopefully this solution continues. /10/
&&
.AVIATION...
00Z TAF discussion:
Zone of numerous TSRA/+TSRA ahead of an approaching cold front will
gradually shift east across the forecast area overnight followed
by a cold advection pattern that should envelop the entire are by
daybreak. MVFR/IFR ceilings will be common along with variable
gusty surface winds making for poor to hazardous aviation weather
conditions. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 56 61 42 73 / 84 20 0 0
Meridian 63 67 43 74 / 89 10 0 0
Vicksburg 55 61 43 72 / 72 28 1 0
Hattiesburg 61 66 43 75 / 82 4 0 0
Natchez 52 61 43 73 / 60 10 0 0
Greenville 53 60 44 69 / 60 31 0 0
Greenwood 55 59 42 70 / 91 54 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
025>027-034>036-040>043-047>049-053>066-072>074.
LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.
&&Hazardous weather outlook, Apr 13, 10:54 PM CDT, 24 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1054 PM CDT Sat Apr 13 2019 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035- 040>042-047-150400- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore- Washington-Humphreys-Issaquena-Sharkey-Yazoo-Warren- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Tonight and Sunday FLOODING THREAT...Elevated TIMING...remainder of tonight Remainder of tonight, heavy rainfall from multiple rounds of storms will lead to flash flooding through early Sunday morning. One to three inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. MSZ029-032-044-050-056-064-072-150400- Webster-Choctaw-Leake-Scott-Smith-Jefferson Davis-Marion- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...The rest of Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of tonight FLOODING THREAT...Limited TIMING...remainder of tonight Remainder of tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 to 70 mph and hail up to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of tonight, heavy rainfall from multiple rounds of storms could lead to flash flooding through early Sunday morning. One to two inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ026>028-036-150400- Grenada-Carroll-Montgomery-Holmes- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...The rest of Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of tonight FLOODING THREAT...Elevated TIMING...remainder of tonight Remainder of tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of tonight, heavy rainfall from multiple rounds of storms will lead to flash flooding through early Sunday morning. One to three inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ030-031-033-038-039-045-046-051-052-057-058-065-066-073-074- 150400- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Newton- Lauderdale-Jasper-Clarke-Covington-Jones-Lamar-Forrest- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of east central Mississippi, northeast Mississippi, and southeast Mississippi. .DAY ONE...The rest of Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of tonight FLOODING THREAT...Limited TIMING...remainder of tonight Remainder of tonight, a severe weather outbreak is ongoing through early Sunday morning. Tornadoes, some possibly strong, damaging winds up to 70mph, and golf ball size hail are likely. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of tonight, heavy rainfall from multiple rounds of storms could lead to flash flooding through early Sunday morning. One to two inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ037-043-048-049-054-055-062-063-150400- Attala-Madison MS-Hinds-Rankin-Copiah-Simpson-Lincoln-Lawrence- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of central Mississippi, and south central Mississippi. .DAY ONE...The rest of Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of tonight FLOODING THREAT...Limited TIMING...remainder of tonight Remainder of tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of tonight, heavy rainfall from multiple rounds of storms could lead to flash flooding through early Sunday morning. One to two inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. LAZ024-026-MSZ053-059>061-150400- Catahoula-Concordia-Claiborne-Jefferson-Adams-Franklin MS- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...The rest of Tonight and Sunday FLOODING THREAT...Limited TIMING...remainder of tonight Remainder of tonight, heavy rainfall from multiple rounds of storms could lead to flash flooding through early Sunday morning. One to two inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. 23 && ...HAZARD LEGEND... *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 13, 9:04 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 NNW RAYVILLE 32.48N 91.76W
04/13/2019 RICHLAND LA EMERGENCY MNGR
A COUPLE OF TREES DOWN.
&&
TPLocal storm report, Apr 13, 9:27 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
927 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 2 WSW JAN AIRPORT 32.31N 90.11W
04/13/2019 RANKIN MS PUBLIC
FLOODING OCCURRED ON MANGUM DRIVE IN
FLOWOOD.
&&
JCLocal storm report, Apr 13, 9:29 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
929 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 NW LAKE VILLAGE 33.33N 91.29W
04/13/2019 CHICOT AR EMERGENCY MNGR
LARGE OAK TREE ON HOUSE. POWER POLES ALSO
DOWN.
&&
TPLocal storm report, Apr 13, 9:32 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
932 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 1 WNW LAKE VILLAGE 33.33N 91.31W
04/13/2019 CHICOT AR EMERGENCY MNGR
EXTENSIVE FLOODING IN LAKE VILLAGE AND
EUDORA, HWY 35 W SHUT DOWN BECAUSE OF WATER
AND MOST COUNTY ROADS ARE STILL FLOODED.
&&
TPLocal storm report, Apr 13, 9:54 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
954 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM FLASH FLOOD GRENADA 33.78N 89.81W
04/13/2019 GRENADA MS EMERGENCY MNGR
STREETS ARE FLOODING IN THE CITY OF GRENADA.
&&
TPLocal storm report, Apr 13, 11:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1108 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM TORNADO 3 NNE BETHEDEN 33.26N 88.92W
04/13/2019 WINSTON MS EMERGENCY MNGR
REPORTS OF STRUCTURAL DAMAGE AND TREES DOWN
ON PETERSON CIRCLE, NORTH OF HWY 25.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:06 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Apr 13, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 54 min |
| Apr 13, 7:09 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 2 hr |
| Apr 13, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 47 min |
| Apr 13, 7:18 PM CDT | Flash Flood Warning | JAN | Attala, Holmes, Leake | 117 min |
| Apr 13, 7:22 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 83 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 33 min |
| Apr 13, 7:37 PM CDT | Tornado Warning | JAN | Attala, Leake | 38 min |
| Apr 13, 8:08 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Oktibbeha, Winston | 37 min |
| Apr 13, 8:17 PM CDT | Tornado Warning | JAN | Attala, Choctaw | 28 min |
| Apr 13, 8:32 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion | 58 min |
| Apr 13, 8:40 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 58 min |
| Apr 13, 8:42 PM CDT | Tornado Warning | JAN | Choctaw, Webster | 33 min |
| Apr 13, 8:47 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 45 min |
| Apr 13, 8:56 PM CDT | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 43 min |
| Apr 13, 9:07 PM CDT | Flash Flood Warning | JAN | Carroll, Choctaw, Grenada, Montgomery, Webster | 3 hr |
| Apr 13, 9:14 PM CDT | Flash Flood Warning | JAN | Attala, Holmes, Leake | 3 hr |
| Apr 13, 9:26 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 45 min |
| Apr 13, 9:32 PM CDT | Flash Flood Warning | JAN | Leake, Scott, Simpson, Smith | 3 hr |
| Apr 13, 9:38 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston | 82 min |
| Apr 13, 9:56 PM CDT | Tornado Warning | JAN | Oktibbeha, Winston | 49 min |
| Apr 13, 10:04 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 41 min |
| Apr 13, 10:15 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jasper, Jones, Lamar, Smith | 60 min |
| Apr 13, 10:23 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Lauderdale | 67 min |
| Apr 13, 10:26 PM CDT | Tornado Warning | JAN | Clay | 34 min |
| Apr 13, 10:49 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 116 min |
| Apr 13, 10:50 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 40 min |
| Apr 13, 11:08 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Jones, Lauderdale | 67 min |
| Apr 13, 11:21 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 24 min |
| Apr 14, 1:28 AM CDT | Areal Flood Warning | JAN | Clay, Oktibbeha | 12 hr |
| Apr 14, 3:25 AM CDT | Special Weather Statement | JAN | Clarke | 35 min |
| Apr 14, 10:26 AM CDT | River Flood Warning | JAN | Attala | 59 hr |
| Apr 14, 10:26 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Apr 14, 10:39 AM CDT | River Flood Warning | JAN | Marion | 21 days |
| Apr 14, 10:43 AM CDT | River Flood Warning | JAN | Jones | 24 hr |
| Apr 14, 10:45 AM CDT | River Flood Warning | JAN | Clarke | 59 hr |
| Apr 14, 11:49 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 9 hr |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.